PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 29 | 1 | 245-266
Tytuł artykułu

Practical Lyapunov stability criteria for differential algebraic equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
29
Numer
1
Strony
245-266
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Humboldt-Universität zu Berlin, Fachbereich Mathematik, Unter den Linden 6, 10099 Berlin, Germany
Bibliografia
  • [1] L. O. Chua and A.-C. Deng, Impasse points. Part I: Numerical aspects, Internat. J. Circuit Theory Appl. 17 (1989), 213-235.
  • [2] C. W. Gear and L. R. Petzold, ODE methods for the solution of differential/algebraic systems, SIAM J. Numer. Anal. 21 (1984), 716-728.
  • [3] E. Griepentrog and R. März, Differential-Algebraic Equations and Their Numerical Treatment, Teubner-Texte Math. 88, Leipzig 1986.
  • [4] E. Griepentrog and R. März, Basic properties of some differential-algebraic equations, Z. Anal. Anwendungen 8 (1989), 25-40.
  • [5] R. März, Index-2 differential-algebraic equations, Results in Math. 15 (1989), 149-171.
  • [6] R. März, Some new results concerning index-3 differential-algebraic equations, J. Math. Anal. Appl. 140 (1989), 177-199.
  • [7] R. März, On quasilinear index 2 differential algebraic equations, preprint 269, Fachbereich Mathematik, Humboldt-Univ. Berlin, 1990.
  • [8] P. J. Rabier and W. Rheinboldt, A general existence and uniqueness theory for implicit differential-algebraic equations, Differential Integral Equations 4 (1991), 563-582.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv29z1p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.